Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Dimension infinie")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1565

  • Page / 63

Export

Selection :

  • and

On infinite-dimensional variational principles with constraintsSCHMID, R; SIMONI, A.Journal of mathematical physics. 1989, Vol 30, Num 5, pp 1171-1176, issn 0022-2488Article

A non-archimedian approach to prolongation theoryVAN ECK, H. N.letters in mathematical physics. 1986, Vol 12, Num 3, pp 231-239, issn 0377-9017Article

Classification of integrable hydrodynamic chainsODESSKII, A. V; SOKOLOV, V. V.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 43, issn 1751-8113, 434027.1-434027.15Conference Paper

Irreducible representations of infinite-dimensional Lie algebrasSABAC, M.Journal of functional analysis. 1983, Vol 52, Num 3, pp 303-314, issn 0022-1236Article

A family of exactly-solvable driven-diffusive systems in one dimensionJAFARPOUR, F. H; KHAKI, P.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 44, pp 13237-13243, issn 1751-8113, 7 p.Article

Current algebras in d+1-dimensions and determinant bundles over infinite-dimensional GrassmanniansMICKELSSON, J; RAJEEV, S. G.Communications in mathematical physics. 1988, Vol 116, Num 3, pp 365-400, issn 0010-3616Article

Extensions essentielles privilégiées d'algèbres de Lie classiques de dimension infinie = Essential extension of infinite dimensional classical Lie algebrasLICHNEROWICZ, A; PEREIRA DA SILVA, J. A.Journal de mathématiques pures et appliquées. 1987, Vol 66, Num 2, pp 159-193, issn 0021-7824Article

Trigonometric structure constants for new infinite-dimensional algebrasFAIRLIE, D. B; FLETCHER, P; ZACHOS, C. K et al.Physics letters. Section B. 1989, Vol 218, Num 2, pp 203-206, issn 0370-2693Article

The Clifford algebra of an infinite-dimensional spaceWENE, G. P.Journal of mathematical physics. 1989, Vol 30, Num 2, pp 249-251, issn 0022-2488Article

A NOTE ON INTERSECTIONS OF SIMPLICESEDWARDS, David A; KALENDA, Ondrej F. K; SPURNY, Jiří et al.Bulletin de la Société Mathématique de France. 2011, Vol 139, Num 1, pp 89-95, issn 0037-9484, 7 p.Article

Chaotic linear mapsLENCI, Stefano; LUPINI, Renzo.Nonlinear analysis. 2001, Vol 45, Num 6, pp 707-721, issn 0362-546XArticle

On the cancellation problem for surfacesWILKENS, J.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 9, pp 1111-1116, issn 0764-4442Article

Measures on infinite dimensional Grassman manifoldsPICKRELL, D.Journal of functional analysis. 1987, Vol 70, Num 2, pp 323-356, issn 0022-1236Article

Holomorphic sections of a homogeneous line bundle associated to an infinite-dimensional Lie groupMICHALEK, G. E.Indiana University mathematics journal. 1986, Vol 35, Num 4, pp 897-922, issn 0022-2518Article

Asymptotic symmetry of geometries with Schrödinger isometryALISHAHIHA, Mohsen; FAREGHBAL, Reza; MOSAFFA, Amir E et al.Physics letters. Section B. 2009, Vol 675, Num 1, pp 133-136, issn 0370-2693, 4 p.Article

Infinite complex spin groupsCAREY, A; PALMER, J.Journal of functional analysis. 1989, Vol 83, Num 1, pp 1-43, issn 0022-1236Article

A note on the Boson-Fermion correspondence and infinite dimensional groupsCAREY, A. L; HURST, C. A.Communications in mathematical physics. 1985, Vol 98, Num 4, pp 435-448, issn 0010-3616Article

Mesure unitarisante : algèbre de Heisenberg, algèbre de Virasoro = Unitarizing measure: the Heisenberg algebra, the Virasoro algebraAIRAULT, Hélène.Comptes rendus. Mathématique. 2002, Vol 334, Num 9, pp 787-792, issn 1631-073XArticle

Remarks on l-conformal extension of the Newton―Hooke algebraGALAJINSKY, Anton; MASTEROV, Ivan.Physics letters. Section B. 2011, Vol 702, Num 4, pp 265-267, issn 0370-2693, 3 p.Article

On the convexification procedure for nonconvex and nonsmooth infinite dimensional optimization problemsDIETRICH, H.Journal of mathematical analysis and applications. 1991, Vol 161, Num 1, pp 28-34, issn 0022-247XArticle

A property of infinite-dimensional Hilbert spacesFRASCA, M; VILLANI, A.Journal of mathematical analysis and applications. 1989, Vol 139, Num 2, pp 352-361, issn 0022-247XArticle

The rank theorem in infinite dimensionBLOT, J.Nonlinear analysis. 1986, Vol 10, Num 10, pp 1009-1020, issn 0362-546XArticle

A class of separable quantum statesYU GUO; JINCHUAN HOU.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 50, issn 1751-8113, 505303.1-505303.14Article

An infinite-dimensional calculus for generalized connections on hypercubic latticesVILELA MENDES, R.Journal of mathematical physics. 2011, Vol 52, Num 5, issn 0022-2488, 052304.1-052304.17Article

Generating infinite-dimensional algebras from loop algebras by expanding Maurer-Cartan formsCAROCA, R; MERINO, N; SALGADO, P et al.Journal of mathematical physics. 2011, Vol 52, Num 4, issn 0022-2488, 043519.1-043519.13Article

  • Page / 63